CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Finite rank Bargmann–Toeplitz operators with non-compactly supported symbols

Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik)
Bulletin of Mathematical Sciences (1664-3607). Vol. 2 (2012), 2, p. 331-341.
[Artikel, refereegranskad vetenskaplig]

Theorems about characterization of finite rank Toeplitz operators in Fock–Segal–Bargmann spaces, known previously only for symbolswith compact support, are carried over to symbols without that restriction, however with a rather rapid decay at infinity. The proof is based upon a new version of the Stone–Weierstrass approximation theorem.

Nyckelord: Bargmann spaces, Toeplitz operators



Denna post skapades 2013-01-16. Senast ändrad 2015-02-24.
CPL Pubid: 170894

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur